# SDR ASOA2014091811267

- Difficulty date: August 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,531 hours, 18,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409-421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT FUSELAGE BETWEEN FS 409 AND FS 421 BETWEEN STR 16R AND 17R.  COMPLIED WITH EC/TC EA 32-2014-060 PERMANENT REPAIR.  EVALUATED DAMAGE AND SUBMITTED TO STS ENGINEERING FOR PERMANENT REPAIR.  COMPLIED WITH STS EA 32-2014-060.  RECEIVED AND COMPLIED WITH ECTC EA 32-2014-060.
